# SDR USAASA03046

- Difficulty date: May 20, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5211044000700RD
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING INSPECTION OF THE AFT RIGHT SLIDE/RAFT GIRT BAR, THE GIRT BAR WAS FOUND TO HAVE IMPROPER CLEARANCE BETWEEN THE DOUBLER/STOP AND THE GIRT BAR.  MAINTENANCE REPLACED THE AFT RIGHT SLIDE/RAFT GIRT BAR.  OK FOR SERVICE.  (M)
